MathSciNet Relay Station
MathSciNet bibliographic data
MR1712889 20F28 (20E08)
Orlandi-Korner, Lisa A. The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1257–1262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement